# SDR DALA2022021500993

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N110DX
- Make and model: Airbus A321-211
- Aircraft serial: 10015
- Aircraft time: 2,756 hours, 1,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 17ABC. FOUND CONNECTOR AT 17ABC DISCONNECTED. CONNECTED EMERGENCY LIGHT CONNECTOR OPS CHECKS GOOD OK FOR SERVICE. (LP# 6823588)
